# SDR SWAA2022080538620

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 48,308 hours, 28,986 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RIGHT EMERGENCY EXIT DOOR LIGHT INOP. / [01] RELAMPED RIGHT EMERGENCY EXIT DOOR LIGHT PER MM 33-21-00
